... bled again. I have been a week late before but this didn't happen.
You haven't actually asked a question, so I assume you want to know why you're bleeding?
Your body is telling you it's had enough. The Manufacturer recommends that you do not use it as long term contraception, & if you have no other choice, that you take a break every 2 years.
You can push on & keep taking it, but they advise that you increase the risk of conditions such as brittle bone disease (osteoporosis), without breaks (& even then, it's not ideal for long term use).
If you decide to be on it long term, then they advise you ask for an MRI scan after a lengthy period of being on it, to check your bone density. Unfortunately, they do not state what that period of time should be.
You can go to the notes for practitioners, on the Manufacturers website, to see the full risks & advice that they give. That includes the part that I've just advised you of.
You can see the patient notes, by putting the title of the drug, into the search bar, on this, here, website.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Oct 2012 • 1 answer
Posted 15 Jan 2014 • 2 answers
Posted 6 Mar 2015 • 1 answer
Depo-Provera - I was bleeding for 13 days on depo and today I had very little brown stuff and I went
Posted 27 May 2016 • 0 answers
Posted 4 Nov 2017 • 1 answer